理论数学

Vol.4 No.4 (July 2014)

一类涉及例外函数的正规定则
Normal Families Concerning Exceptional Functions

 

作者:

张莎莎 , 凌才原 :湖北大学数学与统计学学院,武汉

 

关键词:

亚纯函数正规族例外函数Meromorphic Function Normal Family Exceptional Function

 

摘要:

本文讨论亚纯函数族的正规性,在亚纯函数的零点和极点重级满足一定的限制条件下,证明了一类涉及的例外函数的亚纯函数族正规定则,推广了之前涉及例外值的正规定则。

In this paper, we discussed the normality of families of meromorphic functions with restricted conditions on the multiplicity of their zeros and poles, and proved a normal criterion related to the exceptional function of which generalized the earlier results related to the exceptional values.


文章引用:

张莎莎 , 凌才原 (2014) 一类涉及例外函数的正规定则。 理论数学, 4, 117-121. doi: 10.12677/PM.2014.44018

 

参考文献

分享
Top